# SDR ABXA20130228405

- Difficulty date: February 28, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N744AX
- Make and model: Boeing 767232
- Aircraft serial: 22221
- Aircraft time: 84,755 hours, 38,567 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Part number: 181T31006
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL CENTER SECTION UPPER S-7 VERTICAL LEG HAS HEAVY CORROSION JUST OUTBOARD OF RIB 1L.  BLENDED AREA OF CORROSION, BLENDED AREA WAS REWORKED AND FOUND TO BE PERMANENT REPAIR IAW REA B655-60485-MR, ACFT WAS GROUNDED.
